Regularity and Exponential Growth of Pullback Attractors for Semilinear Parabolic Equations Involving the Grushin Operator
Nguyen Dinh Binh
Abstract and Applied Analysis, 2012, vol. 2012, 1-20
Abstract:
Considered here is the first initial boundary value problem for a semilinear degenerate parabolic equation involving the Grushin operator in a bounded domain Ω . We prove the regularity and exponential growth of a pullback attractor in the space 𠑆 2 0 ( Ω ) ∩ ð ¿ 2 ð ‘ âˆ’ 2 ( Ω ) for the nonautonomous dynamical system associated to the problem. The obtained results seem to be optimal and, in particular, improve and extend some recent results on pullback attractors for reaction-diffusion equations in bounded domains.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/272145.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/272145.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:272145
DOI: 10.1155/2012/272145
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().